Drug-induced thrombotic microangiopathy: Experience of the Oklahoma Registry and the BloodCenter of Wisconsin.

@article{Reese2015DruginducedTM,
  title={Drug-induced thrombotic microangiopathy: Experience of the Oklahoma Registry and the BloodCenter of Wisconsin.},
  author={Jessica A Reese and Daniel W Bougie and Brian R Curtis and Deirdra R. Terrell and Sara K. Vesely and Richard H Aster and James N George},
  journal={American journal of hematology},
  year={2015},
  volume={90 5},
  pages={406-10}
}
Many drugs have been reported to cause thrombotic microangiopathy (TMA), often described as thrombotic thrombocytopenic purpura (TTP) or hemolytic-uremic syndrome (HUS). We recently established criteria to evaluate the evidence for a causal association of a drug with TMA and then we systematically reviewed all published reports of drug-induced TMA (DITMA) to determine the level of evidence supporting a causal association of the suspected drug with TMA. On the basis of this experience, we used… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 2 times. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 24 extracted citations

Proteasome inhibitor associated thrombotic microangiopathy.

American journal of hematology • 2016
View 4 Excerpts
Highly Influenced

Drug induced thrombotic microangiopathy caused by levofloxacin.

The journal of the Royal College of Physicians of Edinburgh • 2018

Immune Hematology

Springer International Publishing • 2018
View 1 Excerpt

References

Publications referenced by this paper.
Showing 1-10 of 25 references

Syndromes of thrombotic microangiopathy.

The New England journal of medicine • 2014
View 1 Excerpt

Thrombotic thrombocytopenic purpura (TTP)-like illness associated with intravenous

E Marder, D Kirschke, D Robbins
Opana ER abuse—Tennessee, • 2012

Drug-induced immune thrombocytopenia.

The New England journal of medicine • 2007
View 1 Excerpt

Similar Papers

Loading similar papers…